# SDR LR7A04011

- Difficulty date: January 24, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 27,143 hours, 14,387 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C5 INSPECTION PER JOB CARD HC5321 FOUND NWW AT FS 196 WL 140 BL 28L HAIRLINE CRACK AT AFT DOOR ARM FITTING ATTACHMENT.  REPAIR CARRIED OUT IAW SMP583 FIG 51-140-17, FS 196 WL 140 LBL 28.
